Extensions of vector lattices of continuous functions
Doklady Akademii Nauk, Tome 288 (1986) no. 6, pp. 1297-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_6_a2,
author = {V. K. Zakharov},
title = {Extensions of vector lattices of continuous functions},
journal = {Doklady Akademii Nauk},
pages = {1297--1301},
year = {1986},
volume = {288},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_6_a2/}
}
V. K. Zakharov. Extensions of vector lattices of continuous functions. Doklady Akademii Nauk, Tome 288 (1986) no. 6, pp. 1297-1301. http://geodesic.mathdoc.fr/item/DAN_1986_288_6_a2/